Available Indexes

On the asymptotic behavior of the solutions of boundary problems for quasilinear differential equations /
by M.I. Vishik and L.A. Lyusternik.

Description

Tools

Main Author: Vishik, M. I.
Related Names: Li︠u︡sternik, L. A. 1899-1981.
Language(s): English
Published: [Washington, D.C. :] National Aeronautics and Space Administration, [1967]
Subjects: Boundary value problems.
Differential equations > Differential equations / Asymptotic theory.
Note: "May 1967"--cover.
"Translation of 'Ob asimptotike resheniya krayevykh zadach dlya kvazilineynych differentsialʹnykh uravneniy.' Doklady Akademii Nauk SSSR, vol. 121, no. 5, pp. 778-781, 1958."
Physical Description: 6 p. ; 28 cm.
Locate a Print Version: Find in a library

Viewability

Item Link Original Source
Full view University of Illinois at Urbana-Champaign
View HathiTrust MARC record